MathSciNet Relay Station
MathSciNet bibliographic data
MR2886532 91B30
Tan, Jiyang; Yang, Xiangqun The compound binomial model with a constant dividend barrier and periodically paid dividends. J. Syst. Sci. Complex. 25 (2012), no. 1, 167–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement